Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 92, NWS Tulsa, OK

April 9, 20095 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2009, 4:57 PM CDT for 5 counties in Oklahoma. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 4:57 PM CDT (21:57 UTC)
Expired
Apr 9, 2009, 6:00 PM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 61 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:03 PM CDTHAIL 0.756 Se Bartlesville, OK
Apr 9, 5:13 PM CDTHAIL 15 W Bartlesville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1958 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 092157
SVRTSA
OKC105-113-131-143-147-092300-
/O.NEW.KTSA.SV.W.0092.090409T2157Z-090409T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 600 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF BARTLESVILLE TO VERA...MOVING
  NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...VERA...
  RAMONA...OCHELATA...BARTLESVILLE...DEWEY...TALALA...COPAN...
  WATOVA...WANN...NOWATA AND DELAWARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3659 9549 3636 9597 3662 9619 3700 9586
      3700 9580
TIME...MOT...LOC 2157Z 232DEG 33KT 3668 9609 3642 9591

$$
4 follow-up statements
000 
WWUS54 KTSA 092211
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU APR 9 2009

OKC143-092221-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
TULSA OK-
511 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TULSA COUNTY IS
CANCELLED...

LAT...LON 3660 9549 3643 9587 3644 9593 3670 9608
      3700 9586 3700 9580
TIME...MOT...LOC 2211Z 225DEG 28KT 3677 9602 3671 9582
          3645 9586

$$

OKC105-113-131-147-092300-
/O.CON.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
511 PM CDT THU APR 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN OSAGE...WASHINGTON...WESTERN NOWATA AND NORTHWESTERN
ROGERS COUNTIES...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO 9 MILES SOUTHEAST OF DEWEY TO VERA...
MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEWEY...COPAN...
TALALA...DELAWARE...WANN...WATOVA AND NOWATA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3660 9549 3643 9587 3644 9593 3670 9608
      3700 9586 3700 9580
TIME...MOT...LOC 2211Z 225DEG 28KT 3677 9602 3671 9582
          3645 9586

$$
000 
WWUS54 KTSA 092221 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT THU APR 9 2009

OKC113-092231-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
OSAGE OK-
521 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSAGE COUNTY IS
CANCELLED...

LAT...LON 3660 9549 3645 9583 3656 9594 3673 9601
      3677 9601 3700 9586 3700 9580
TIME...MOT...LOC 2221Z 225DEG 28KT 3683 9596 3667 9582
          3649 9577

$$

OKC105-131-147-092300-
/O.CON.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-
521 PM CDT THU APR 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WASHINGTON...WESTERN NOWATA AND NORTHWESTERN ROGERS COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEWEY TO 10 MILES WEST OF WATOVA TO TALALA...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEWEY...COPAN...
TALALA...WATOVA...WANN...NOWATA AND DELAWARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3660 9549 3645 9583 3656 9594 3673 9601
      3677 9601 3700 9586 3700 9580
TIME...MOT...LOC 2221Z 225DEG 28KT 3683 9596 3667 9582
          3649 9577

$$
000 
WWUS54 KTSA 092236
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT THU APR 9 2009

OKC131-092246-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
ROGERS OK-
536 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS COUNTY IS
CANCELLED...

LAT...LON 3661 9549 3660 9563 3676 9580 3689 9590
      3700 9586 3700 9580
TIME...MOT...LOC 2236Z 225DEG 28KT 3691 9586 3675 9572
          3659 9562

$$

OKC105-147-092300-
/O.CON.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
NOWATA OK-WASHINGTON OK-
536 PM CDT THU APR 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WASHINGTON AND WESTERN NOWATA COUNTIES...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WANN TO DELAWARE TO 8 MILES SOUTH OF NOWATA...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WANN...NOWATA
AND DELAWARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3661 9549 3660 9563 3676 9580 3689 9590
      3700 9586 3700 9580
TIME...MOT...LOC 2236Z 225DEG 28KT 3691 9586 3675 9572
          3659 9562

$$
000 
WWUS54 KTSA 092253
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT THU APR 9 2009

OKC105-147-092303-
/O.EXP.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
NOWATA OK-WASHINGTON OK-
553 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND WESTERN NOWATA
COUNTIES EXPIRES AT 600 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3661 9549 3660 9563 3676 9580 3689 9590
      3700 9586 3700 9580
TIME...MOT...LOC 2253Z 225DEG 28KT 3700 9574 3684 9560
          3668 9550

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:46 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 9, 4:46 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU APR 9 2009

...MESOSCALE UPDATE...

.DISCUSSION...
SURFACE-BASED CAPE OF 1000 TO 1800 J/KG IS IN PLACE AHEAD OF THE
SEVERE STORMS MOVING ACROSS EASTERN OKLAHOMA.  IN ADDITION...
STORM-RELATIVE HELICITY OF 250 TO 350 J/KG IS AHEAD OF THE CELLS INTO
NORTHWEST ARKANSAS.  THEREFORE CONTINUED ORGANIZATION OF THE STORMS
ARE EXPECTED.

CURRENT CELL MOTIONS ARE ON THE HODOGRAPH RESULTING IN A WEAKNESS
IN THE STORM-RELATIVE MID-LEVEL WINDS...SO DEVIANT STORM MOTIONS
AND LARGE LOW-LEVEL CAPE WILL BE IMPORTANT TO SUSTAINED TORNADOES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-
     OKZ073-OKZ074-OKZ075.

     WIND ADVISORY UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 9, 1:00 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 9 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 9 2009

...SEVERE THUNDERSTORMS...WITH TORNADOES AND LARGE HAIL...POSSIBLE
THIS AFTERNOON AND EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
        ARKANSAS.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=61.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER 5 PM.

AREA AT GREATEST RISK...EASTERN OKALHOMA WEST OF HIGHWAY 75.

DISCUSSION...
EARLY THIS AFTERNOON...A SURFACE LOW WAS LOCATED OVER NORTHWEST
OKLAHOMA WITH A DRYLINE ARCING FROM THE LOW INTO CENTRAL OKLAHOMA.
THE OVERALL PROGRESSION OF THIS SYSTEM HAS SLOWED SOME FROM PREVIOUS
FORECASTS...AND THE DRYLINE IS NOW EXPECTED TO STRETCH FROM PAWHUSKA
TO TULSA TO MCALESTER TO HUGH BY 6 PM. RAPID MOISTURE RETURN HAS
OCCURED HEAD OF THE DRYLINE...WITH SURFACE DEWPOINTS ALREADY IN THE
55F-60F RANGE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS.

INITIAL DEVELOPMENT APPEARS POSSIBLE NEAR THE KANSAS/OKLAHOMA BORDER
AFTER 2 PM...GENERALLY NEAR AND EAST OF THE TRACK OF THE SURFACE
LOW. THE CAP IS EXPECTED TO SIGNIFICANTLY DIMINISH BY MID AFTERNOON
ACROSS EASTERN OKLAHOMA...AS STRONG WARMING WORKS EASTWARD INTO THE
REGION JUST BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE GENERALLY
AFTER 3-4 PM...WITH THE ACTIVITY EVENTUALLY INCREASING IN COVERAGE
AND MOVING INTO NORTHWEST ARKANSAS BY THE EARLY EVENING.

WITH SURFACE BASED CAPES AROUND 2000 J/KG AND FAVORABLE WIND
PROFILES...ANY STORM THAT DEVELOPS COULD QUICKLY BECOME SEVERE.
STRONGLY BACKED SURFACE WINDS AND IMPRESSIVE LOW-LEVEL HELICITY
VALUES ARE SUPPORTIVE OF SUPERCELLS...AND A FEW TORNADOES WILL BE
POSSIBLE...PRIMARLY ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

THE SEVERE WEATHER THREAT SHOULD BE ENDING BY MID-TO-LATE EVENING AS
THUNDERSTORMS MOVE RAPIDLY TO THE NORTHEAST OUT OF THE FORECAST AREA.

IN ADDITION...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS
PARTS OF EASTERN OKLAHOMA WEST OF THE DRYLINE BY LATE AFTERNOON OR
EARLY EVENING. DRY SOUTHWEST WINDS GUSTING TO 30 MPH WILL QUICKLY
DROP RELATIVE HUMIDITIES INTO THE 15 TO 20 PERCENT RANGE IN AREAS
WEST AND SOUTHWEST OF A PAWNEE TO HENRYETTA TO HUGO LINE. PLEASE SEE
THE LATEST RED FLAG WARNING...OKCRFWTSA...FOR ADDITIONAL DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS FRIDAY MORNING WILL SLOWLY DIMINISH LATE
IN THE DAY. THE NEXT UPPER SYSTEM WILL BEGIN TO AFFECT THE AREA LATE
SATURDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY INTO SUNDAY NIGHT. SOME SEVERE WEATHER IS POSSIBLE...ALTHOUGH
HEAVY RAINFALL WILL LIKELY BE THE MAIN THREAT FROM THIS SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 9, 4:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             GLENPOOL                35.96N 96.01W
04/09/2009  M0.88 INCH       TULSA              OK   BROADCAST MEDIA

&&

SFP
Local storm report, Apr 9, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             BIXBY                   35.94N 95.88W
04/09/2009  E0.75 INCH       TULSA              OK   AMATEUR RADIO

&&

SFP
Local storm report, Apr 9, 4:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             TULSA                   36.13N 95.92W
04/09/2009  E0.88 INCH       TULSA              OK   TRAINED SPOTTER

            AT 51ST AND UNION

&&

BAS
Local storm report, Apr 9, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             15 N OKMULGEE           35.84N 95.96W
04/09/2009  M1.00 INCH       OKMULGEE           OK   AMATEUR RADIO

&&

KAT
Local storm report, Apr 9, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             TULSA                   36.13N 95.92W
04/09/2009  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            1ST AND DELAWARE

&&

SFP
Local storm report, Apr 9, 4:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             TULSA                   36.13N 95.92W
04/09/2009  M0.75 INCH       TULSA              OK   AMATEUR RADIO

            91ST AND MINGO

&&

KAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:43 AM CDTRed Flag WarningTSAChoctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 7 more17 hr
Apr 9, 2:59 PM CDTWind AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more7 hr
Apr 9, 3:25 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 9, 4:06 PM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee24 min
Apr 9, 4:08 PM CDTSevere Thunderstorm WarningTSAOsage27 min
Apr 9, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more65 min
Apr 9, 4:39 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg66 min
Apr 9, 4:45 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa45 min
Apr 9, 4:51 PM CDTTornado WarningTSAMcIntosh39 min
Apr 9, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington53 min
Apr 9, 4:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg61 min
Apr 9, 5:05 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Wagoner55 min
Apr 9, 5:28 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah62 min
Apr 9, 5:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Washington59 min
Apr 9, 5:44 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Ottawa, Rogers43 min
Apr 9, 5:46 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha29 min
Apr 9, 5:55 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner35 min
Apr 9, 6:02 PM CDTTornado WarningTSACraig, Delaware, Ottawa43 min
Apr 9, 6:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah56 min
Apr 9, 6:17 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer13 min
Apr 9, 6:23 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore37 min
Apr 9, 6:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha78 min
Apr 9, 6:31 PM CDTSevere Thunderstorm WarningTSAOttawa19 min
Apr 9, 6:37 PM CDTTornado WarningTSALeFlore, Pushmataha23 min
Apr 9, 6:44 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah76 min
Apr 9, 6:49 PM CDTTornado WarningTSALeFlore, Pushmataha56 min
Apr 9, 6:51 PM CDTTornado WarningTSALatimer, LeFlore36 min
Apr 9, 6:59 PM CDTTornado WarningTSASequoyah31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.